# SDR IPXA2021090213426

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 15,161 hours, 9,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Not Reported
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASLIDE PRESSURE INDICATOR IN REF BANK. DEFERRED L1 SLIDE PER MEL 52-11-01-2-3 CW DMP 52-11-01-2-3.REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE IAW A300 AMM 25 61 21 0401. PRESSURE CHECK GOOD THIS CLEARS M 755239. PLACARD REMOVED.
